Skip to content
EYE SWELLING caused by Pain Killers
avatar
roxzie88 posted:
I badly need HELP! Please anyone. Thanks

I experience EYE SWELLING when taking pain medications.It is very alarming because its like im allergic to all pain killers except for Paracetamol & Mefenamic Acid and it needs to be the GENERIC ones. Any other preparations especially combined drugs seems to get my eyes swell really bad. Its puffy & itchy & usually goes away when I take antihisamines. Yes it does go away after a day or 2 but it takes a day or 2 to get rid of the swelling It doesn't feel or look good and I have to come to work.

The list of Pain Killers I am allergic so far:
Ibuprofen, Flanax, Ponstan Forte, Advil, Alaxan, diclofenac

I am worried because this drugs are commonly used OTC drugs for pain and I am allergic to it. I am not sure anymore which one is safe!

I need advise of which drugs is SAFE to use other than Paracetamol & Mefenamic. Please help me! Thank you.
Reply


Helpful Tips

Medications
Check your computer or smart phone before you pay for a Prescribed drug. Your MD does not know the "inactive" ingredients" the computer can ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center